It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-14-2004, 04:32 PM   #1
Junior Member
 
Join Date: Nov 2003
Posts: 14
ArnoldT HB User
Smile After one month on Accutane.......

After one month on accutane here is what i have experianced so far. The past 2 days have been bad, i have severe drying around my elbows and back of the neck. (I think the drying is because i have not drank alot of water like the derm said, but now i am drinking close to a gallon a day, which i hope helps.) But i can already see the difference in my face and back, it looks atleast 25% better, i dont know if all people get better in the first month (maybe i will start breaking out ?) I have not had a bloody nose but my bugers have been bloody since the 3rd day on accutane, and i seem to be getting more bugers, guess it is just dried up blood in the nose. Lips and face fell good because i keep them mostirized. Anyways i thought i would post for anyone wanting to know about accutane i guess.

 
Sponsors Lightbulb
   
Old 01-15-2004, 12:52 PM   #2
Junior Member
 
Join Date: Nov 2003
Posts: 14
ArnoldT HB User
Re: After one month on Accutane.......

also today i have noticed my arm is very dry along with my elbow...... does anyone know if drinking ALOT of water will solve this ? because i can only mostirize it once a day (i go to school) and by the time i get to school it is very dry again..... ?? or do you know of any really good mostirizer that can keep it mostirized for about 8-9 hrs ? thanks in advance for the replies.

Last edited by ArnoldT; 01-15-2004 at 12:55 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
after accutane realsad Acne 27 05-21-2010 06:52 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-20-2010 12:32 AM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 06:23 PM
acne storms back 3 weeks after Acutane editorjared Acne 1 05-09-2009 10:32 AM
I'm officially PIMPLE FREE after 7 trs of acne! member86 Acne 30 12-06-2005 07:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!